Global Attractors and Generalized Exponential Attractors of Beam Equations with State Delay

LIU Kai, MA Qiaozhen

Acta Mathematicae Applicatae Sinica ›› 2025, Vol. 48 ›› Issue (2) : 305-318.

PDF(493 KB)
PDF(493 KB)
Acta Mathematicae Applicatae Sinica ›› 2025, Vol. 48 ›› Issue (2) : 305-318. DOI: 10.20142/j.cnki.amas.202401081

Global Attractors and Generalized Exponential Attractors of Beam Equations with State Delay

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2025, 48(2): 305-318 https://doi.org/10.20142/j.cnki.amas.202401081

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(493 KB)

Accesses

Citation

Detail

Sections
Recommended

/